# SDR DALA2024052005369

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 1,923 hours, 225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3427 2R DOOR ASSIST LIGHT. CORRECTIVE ACTION: SERVICE DOOR ASSIST BOTTLE PER A330 AMM 52-15. (5872089)
